MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC. ENDOWRIST;DAVINCI SI; SYSTEM,SURGICAL,COMPUTER CONTROLLED INSTRUMENT

INTUITIVE SURGICAL, INC. ENDOWRIST;DAVINCI SI; SYSTEM,SURGICAL,COMPUTER CONTROLLED INSTRUMENT
Model Number 410298
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/23/2019
Type of Reportable Event Malfunction
Event or Problem Description
During robotic surgery, the stapler was placed in the robotic arm and it did not work.After about 15 minutes of trouble shooting, it was determined that the motor pack of the stapler device (reusable for 45 uses) did not work.A replacement motor pack was opened and procedure commenced without further issue.Intuitive surgical notified and consulted during troubleshooting.

Brand Name
ENDOWRIST;DAVINCI SI
Common Device Name
SYSTEM,SURGICAL,COMPUTER CONTROLLED INSTRUMENT
Manufacturer (Section D)
INTUITIVE SURGICAL, INC.
1266 kifer road
sunnyvale CA 94086
MDR Report Key9347586
Report Number9347586
Device Sequence Number14109955
Product Code NAY
UDI-Device Identifier00886874111093
UDI-Public(01)00886874111093
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 10/30/2019
Report Date (Section F) 10/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number410298
Device Catalogue Number372300
Device Lot Number356736
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/20/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight69
Date Report Sent to FDA10/30/2019